# SDR TWAA0013309

- Difficulty date: August 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE NUMBER 3 CHAIR TRACK SUPPORT TO UPPER WING SKIN WAS CRACKED APPROX 8 INCHES BELOW TRACK AT STA 845.  REMOVED CRACKED FLOOR SUPPORT ANGLE FROM NUMBER 3 CHAIR TRACK AT STA 845.  INSTALLED NEW PER DOUGLAS INSTALLATION DRAWING 9936634.
